Archived Edition Vol. 8, No. 2, 1982

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson (Houston)

Houston Journal of Mathematics


Gerald A. Anderson
Unlinking Lambda-Homology Spheres, pp. 147-151.

Joseph Barback
On Tame Regressive Isols, pp. 153-159.

Clement L. DeMayo
Mock-Realcompactness and the Equational Completion of Countable Sets, pp. 161-165.

David E. Dobbs, Marco Fontana, James A. Huckaba, Ira J. Papick
Strong Ring Extensions and Pseudo-Valuation Domains, pp. 167-184.

Nazih S. Faour
Toeplitz Operators on Bergmann and Hardy Spaces, pp. 185-191.

Gregory A. Fredricks
Functionally Independent Solutions to Certain Systems on Nonlinear First Order Partial Differential Equations, pp. 193-203.

Terry Lawson
Splitting Spheres As Codimension r Doubles, pp. 205-220.

John C. Mayer
Embeddings and Prime End Structure of Chainable Continua, pp. 221-253.

Robert Mullins, Michael Ziegler
On a Subclass of Functions of Positive Real Part With Negative Coefficients, pp. 255-271.

T. H. Pate
A Unifying Context for the Classical Cauchy Initial Value Problem and the Type of Problelm Solvable Using an Iteration Procedure Suggested by Neuberger, pp. 273-284.

Mohan S. Putcha
On Homomorphisms of Algebraic Semigroups, pp. 285-287.

Lee A. Rubel
An Elimination Theorem for Systems of Algebraic Differential Equations, pp. 289-295.

Richard H. Warren
The Number of Topologies, pp. 297-301.